# SDR AU970245

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300654
- Condition: Cracked
- Location: Wheel/Ski/Float
- Component: Bfgoodrich, 31448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL CRACKED IN AREA OF BEAD SEAT - CRACK LENGTH 4MM(0.157IN) - FOUND USING EDDY CURRENT INSPECTION AND CONFIRMED USING FLUORESCENT DYE PENETRANT
